# SDR CA021115002

- Difficulty date: November 5, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48108
- Condition: Separated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CAN-  OIL PRESSURE WAS FLUCTUATING ON START. PRESSURE RELIEF VALVE WAS INSPECTED & FOUND TWO PIECES OF 3/8 TO 1/2 INCH RUBBER (FROM THE OIL FILTER) WAS FOUND IN THE BAY & SEAT AREA. OIL FILTER REMOVED FOR INSPECTION, WAS SHOWING EVIDENCE OF RUBBER PART DETERIORATION. AIRWOLF OIL FILTER SYSTEM STC SH1252ME REMOVED & ORIGINAL OIL SCREEN & HOUSING WAS INSTALLED ON THE ENGINE.
